Skip to Main content Skip to Navigation
Journal articles

Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01678084
Contributor : Vincent Valmorin <>
Submitted on : Monday, January 8, 2018 - 7:59:44 PM
Last modification on : Tuesday, October 13, 2020 - 2:50:05 PM

Identifiers

Collections

Citation

René Dorville, Gisèle M. Mophou, Vincent S. Valmorin. Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation. Computers and Mathematics with Applications, Elsevier, 2011, 62 (3), pp.1472 - 1481. ⟨10.1016/j.camwa.2011.03.025⟩. ⟨hal-01678084⟩

Share

Metrics

Record views

180